# SDR USAA2011021790786

- Difficulty date: January 21, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130700200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT WING ACCESS PANEL 540HB, RIB 13 - RIB 14.  REPLACED LEFT WING ACCESS PANEL 540HB, RIB 13-RIB 14 IAW TASK CARD 26C50057092.
